Jump to ContentJump to Main Navigation
Show Summary Details

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Cuntz, Joachim / Huybrechts, Daniel / Hwang, Jun-Muk

IMPACT FACTOR increased in 2015: 1.616
5-year IMPACT FACTOR: 1.690
Rank 18 out of 312 in category Mathematics in the 2015 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR) 2015: 3.614
Source Normalized Impact per Paper (SNIP) 2015: 1.901
Impact per Publication (IPP) 2015: 1.302

Mathematical Citation Quotient (MCQ) 2015: 1.53

See all formats and pricing
Select Volume and Issue


30,00 € / $42.00 / £23.00

Get Access to Full Text

On Néron class groups of abelian varieties

1Departamento de Matemáticas, Universidad de La Serena, Chile

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal). Volume 2012, Issue 664, Pages 71–91, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/CRELLE.2011.109, June 2011

Publication History

Published Online:


Let F be a global field, let S be the set of archimedean primes of F and let S be any nonempty finite set of primes of F containing S. In this paper we study the Néron S-class group CA, F, S of an abelian variety A defined over F. In the well-known analogy that exists between the Birch and Swinnerton–Dyer conjecture for A over F and the analytic class number formula for the field F (in the number field case), the finite group CA, F, S (not the Tate–Shafarevich group of A) is a natural analog of the ideal class group of F.

Comments (0)

Please log in or register to comment.